Category Theory and New Classes of Semi Bornological Group

Authors

  • Niran Sabah Jasim University of Baghdad/College of Education for Pure Science
  • Anwar Noor Aldeen Imran Department of Mathematics Faculty of Science University of Diyala
  • Huda Amer Abdul Ameer Department of Mathematics Faculty of Science University of Diyala
  • Sh.K.Said Husain Department of Mathematic Faculty of Science and Institute for Mathematical Research (INSPEM) University Putra Malaysia

DOI:

https://doi.org/10.31642/JoKMC/2018/100214

Keywords:

Category theory, Bornological sets, Bornological groups, Semi bounded set, Semi bornological groups

Abstract

Because, the new knowledge put every new structure in category theory. So, became a source of interest for many researchers, to put every new structure in category theory. This motivates us to put the new structures of semibornological group in category. Furthermore, new classes of semibornological group was constructed, which it is a semibornological group with respect to S-bounded maps and semibornological groups with respect to S**-bounded maps. The main important results, every semi bornological group is S-semi bornological group and S**-semi bornological group but the converse is not true. Also, we gave the certain condition for any codomain of S-semi bornological group to be S**-semi bornological group. Additionally, every left (right) translation is S-bornological isomorphism and S**-bornological isomorphism, every bornological isomorphism is S-bornological isomorphism and S**-bornological isomorphism.

Downloads

Download data is not yet available.

References

Anwar N. Imran, and Sh. K. Said, "Semi Bornological Groups", Journal of Physics: Conference Series, 1366 (2019) 012071, pp.1-5, doi:10.1088/1742-6596/1366/1/012071.

Voigt C., "Bornological Guantum Groups", Pacific Journal of Mathematics, Vol. 235 (1), pp. 93-135, 2008.

Anwar N. Imran and Rakhimov I., "Semi Bounded Set With Respect to Bornological Set", AIP Conference Proceedings 1830, 070025, November 2017, pp.15-17.

Anwar N. Imran Rakhimov I. and Sh. K. Said , "On Semigroup Bornologies" , Far East Journal of Mathematical Sciences , Vol. 102, No. 8, pp. 1647_ 1661, 2017.

Anwar N. Imran and Rakhimov I., "On Bornological Semi Ring" , Applied Mathematics and Information Sciences, Vol. 11, No. 4, pp.1235-1240, 2017.

M. L. Abd Ul Ridha, S. G. Gasim, “Ϣ-Semi-p Open Set”, Ibn Al-Haithatham Journal for Pure and Applied Science, Vol.36(1), pp.331-342, 2023.

Anwar N. Imran, F. K. Alhan and J. S. Farah, " Further Properties of Semi Bornological Group", Applied Mathematics and Information Sciences, Vol.15, No. 3, pp.325-328, 2021.

Lieth A. Majed, "Compare The Category of G-bornological group and G-Topological Group", J. Phys.: Conf. Ser. 1664. 012040, 2020.

Harold Simmons, "An Introduction to Category Theory", Cambridge University, 2011.

Steve Awodey, "Category Theory", 2nd Edition, Oxford Logic Guides, 52, 2010.

David I. Spivak, "Category Theory for the Sciences", The MIT Press, 2014.

Waelbroeck L. "The Gategory of Quotient Bornological Spaces", North-Holland Mathematical Library, Vol. 34, pp.873-894, 2009.

Anwar, N. Imran, “New classes of bornological semi Group”, Accept in Iraqi Journal of Science, March 2023.

Anwar, Noor Aldeen, “Bornological Group”, Diyala Journal for Pure Science, Vol.12, No1, pp. 94-98, 2016.

Abdal, A. F., Imran, A. N., Najm aldin, A. A., & Elewi, A. O; Soft Bornological Group Acts on Soft Bornological Set. Iraqi Journal of Science, Vol.64(2), pp.823–833, 2023.

Y. Y. Yousif and N. S. Jassim, “IJ--Perfect Function Between Bitopological Spaces”, IBN AL- HAITHAM J. FOR PURE & APPL. SCI. , VOL.23 (2), 2010.

Dalia S. Ali, Buthainah A.A. Ahmed, Perturbations of Weyl’s Theorems for Unbounded Class-A Operators, Journal of Kufa for Mathematics and Computer, Vol.10, No.1, pp 93-95, Mar., 2023.

Farah J. Sadiqa , Anwar N. Imran, "Bornological Transformation Group”, Journal of Al-Qadisiyah for Computer Science and Mathematics, Vol. 13(4), pp Math. 1–61, 2021.

G. S.Sufyan, B. E Rana, “

Downloads

Published

2023-08-31

How to Cite

Jasim, N. S., Imran, A. N. A., Abdul Ameer, H. A., & Husain, S. (2023). Category Theory and New Classes of Semi Bornological Group . Journal of Kufa for Mathematics and Computer, 10(2), 86–89. https://doi.org/10.31642/JoKMC/2018/100214

Similar Articles

<< < 1 2 3 4 5 6 7 > >> 

You may also start an advanced similarity search for this article.